BibTeX record journals/amc/WangJ14

download as .bib file

@article{DBLP:journals/amc/WangJ14,
  author       = {Lijuan Wang and
                  Hongling Jiang},
  title        = {Properties and numerical simulations of positive solutions for a variable-territory
                  model},
  journal      = {Appl. Math. Comput.},
  volume       = {236},
  pages        = {647--662},
  year         = {2014},
  url          = {https://doi.org/10.1016/j.amc.2014.03.080},
  doi          = {10.1016/J.AMC.2014.03.080},
  timestamp    = {Fri, 21 Feb 2020 21:25:47 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/WangJ14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}